Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Welcome back! sienna

Posted by Dinah on April 22, 2003, at 17:28:23

In reply to Re: Welcome back! Dinah, posted by sienna on April 22, 2003, at 17:15:32

Wellbutrin was miserable for me. :( It made me feel so agitated. I liked Risperdal though. Why did you decide to stop taking it? I do understand wanting to know what you feel like without medication though.

Groups sound interesting. I've always been curious about trying one.

I'm glad you're back, Sienna.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:Dinah thread:221257
URL: http://www.dr-bob.org/babble/social/20030421/msgs/221540.html